# SDR 06FDEA0579

- Difficulty date: February 7, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE SKIN HAS MULTIPLE NICKS AND GOUGES BETWEEN STA 1030 AND STA 1045 FROM STR 25R TO STR 30R.  BLENDED SKIN STA 1030 AND 1045 STR 25R TO 30R FABRICATED & INSTALLED REPAIR   DOUBLER IAW EA 7-5330-96596. THIS IS A MAJOR REPAIR.
